Bulletin of the American Mathematical Society

Review: W. E. Milne, Numerical solution of differential equations

David Young

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 59, Number 6 (1953), 577-579.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183518287

Citation

Young, David. Review: W. E. Milne, Numerical solution of differential equations . Bulletin of the American Mathematical Society 59 (1953), no. 6, 577--579. http://projecteuclid.org/euclid.bams/1183518287.


Export citation